# SDR UALA2013010200007

- Difficulty date: January 1, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 74,362 hours, 28,154 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 32ABC EEL STRIP LIGHTS INOP.  RECONNECTED CONNECTOR.  OPS CHECK GOOD.
